Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Holes and maps of Euclidean domains
HTML articles powered by AMS MathViewer

by Jussi Väisälä
Conform. Geom. Dyn. 12 (2008), 58-66
Published electronically: March 13, 2008


We study the behavior of the quasiconvexity and bounded turning of holes of domains under quasisymmetric and bilipschitz maps.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2000): 30C65
  • Retrieve articles in all journals with MSC (2000): 30C65
Bibliographic Information
  • Jussi Väisälä
  • Affiliation: Matematiikan Laitos, Helsingin Yliopisto, Helsinki, Finland
  • Received by editor(s): November 13, 2007
  • Published electronically: March 13, 2008
  • © Copyright 2008 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 12 (2008), 58-66
  • MSC (2000): Primary 30C65
  • DOI:
  • MathSciNet review: 2385408